# SDR SWIA200819832

- Difficulty date: July 1, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 14,734 hours, 13,001 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT 2685 - HYDRAULIC SYSTEM NR 2 QUANTITY WENT TO ZERO.  REPLACED LEAKING PRESSURE SERVICE LINE ON THE MANIFOLD IAW AMM 29-11-05.
